# SDR CALA2012100100634

- Difficulty date: September 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 50,056 hours, 7,148 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Battery Pack
- Component: Battery Pack
- Component part number: AD20131A
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT CAME ON DURING CLIMBOUT AT SEATS 3, 4 AB AND 19A B KL,  FLICKERED ON OND OFF REPEATEDLY.  R & R TWO BATTERY PACKS AND CHARGER ASSY M730 AN D M736 REF MM 33-51-07/ UPON REMOVAL IT WAS NOTED THAT THE TERMINALS ON THE BATTERY PACK WERE LOOSE.
